Access Restriction

Author Amos, D. E. ♦ Slater, M. L.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Language English
Subject Keyword Splines ♦ Constant sign derivatives ♦ Linear concavity constraints ♦ Quadratic programming ♦ Bernstein polynomials
Abstract The problem of approximation to a given function, or of fitting a given set of data, where the approximating function is required to have certain of its derivatives of specified sign over the whole range of approximation, is studied. Two approaches are presented, in each of which quadratic programming is used to provide both the constraints on the derivatives and the selection of the function which yields the best fit. The first is a modified Berstein polynomial scheme, and the second is a spline fit.
Description Affiliation: Sandia Laboratory, Albuquerque, New Mexico (Amos, D. E.; Slater, M. L.)
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2005-08-01
Publisher Place New York
Journal Communications of the ACM (CACM)
Volume Number 12
Issue Number 7
Page Count 2
Starting Page 379
Ending Page 380

Open content in new tab

   Open content in new tab
Source: ACM Digital Library